# SDR CA110428001

- Difficulty date: April 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 30,780 hours
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   ENGINE WAS SENT TO FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED A NACELLE FIRE.  BORESCOPE INSPECTION REVEALED THE ENGINE SUSTAINED AN LP BLADE FAILURE, THE CAUSE OF THE LP BLADE FAILURE WAS DETERMINED TO BE BLADE CREEP.  THE REMAINING DAMAGE IN THE ENGINE IS CONSIDERED TO BE SECONDARY TO THE LP BLADE FAILURE.
